Thanks for choosing doctorspring.com
Thanks for writing to us with your health concern.
Please do not give her so many pills in the future because it will mess up her cycle completely with this random intake of pills.
Firstly, the EC ( emergency contraceptive ) pills are to be used only in emergency, and not as a substitute for birth control.
Even intake of a single course might lead to irregular spotting, delayed periods etc, and she has taken it twice in a week, which is totally unnecessary and defeats the purpose, as the efficiency reduces with repeated usage.
Next, she started the Femilon, which should always be started on the 1st day of periods, and not indiscriminately at any time.
Now there is no way to know when would she have her next period.
The delay is mostly due to the highly wrong intake of hormones.
Stop using Femilon or any pills.
Wait for her period.
Start Femilon from 2nd day of her cycle.
IF she does not have a period within 3 weeks of unprotected sex, take a pregnancy test.
All the best
Please feel free to discuss further.